# SDR HALA2010042800223

- Difficulty date: April 28, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT T/E WEDGE HAS 2 AREAS OF DISBONDS, (1) INBOARD EDGE, T/E 3"X1.5". (2) 37" OTBD OF INBD EDGE ADJACENT TO T/E 1.5" DIA.  REPAIRED IAW SRM 57-43-02-2R-1 AND 51-70-10.
